# SDR SIMA20140915008

- Difficulty date: September 15, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14533645405
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB OTBD OF LT WING STUB RIB II & FWD OF LT MLG WW GOUGED.  R & R IAW SRM 51-40-02.
